Kastair montelukast is this a steroid

Patients with asthma on therapy with SINGULAIR may present with systemic eosinophilia , sometimes presenting with clinical features of vasculitis consistent with Churg-Strauss syndrome , a condition which is often treated with systemic corticosteroid therapy. These events have been sometimes associated with the reduction of oral corticosteroid therapy. Physicians should be alert to eosinophilia, vasculitic rash, worsening pulmonary symptoms, cardiac complications, and/or neuropathy presenting in their patients. A causal association between SINGULAIR and these underlying conditions has not been established [see ADVERSE REACTIONS ].

Kastair montelukast is this a steroid

kastair montelukast is this a steroid

Media:

kastair montelukast is this a steroidkastair montelukast is this a steroidkastair montelukast is this a steroid

http://buy-steroids.org